# SDR CA020305003

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Boeing 737297
- Aircraft time: 42,939 hours
- Engine: Pwa JT8D9A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING FLT A/C EXPERIENCED FLICKERING LT WING BODY OVERHEAT INDICATION WITH INCREASING FREQ. OVERHEAT LIGHT ILLUMINATED OFF & FLICKERED ON & OFF CONTINUOUSLY WHEN LT ENGINE BLEED VALVE & ISOLATION VALVE WERE CLOSED (WITH APU OFF).  FLT CREW CONTACTED MCC & CYCLED VALVES WITH NO RESOLVE.DUE TO ICING CONDITIONS ENROUTE & INABILITY TO CONFIRM BLEED AIR WAS ISOLATED - A/C WAS DIVERTED TO FOR PRECAUTIONARY LDG. FLT CREW PERFORMED ENGINE RUNS & COULD NOT FAULT.  MAINT CALLED OUT TO INSPECT - INDICATION PROBLEM WAS ISOLATED TO A SEVERELY CHAFED WIRE IN APU AREA  OF OVERHEAT LOOP. TEMP REPAIR CARRIED OUT.A/C RT-SRV WITH NO FURTHER INCIDENTS TO REPORT.
